Affordable Access

Publisher Website

A transformation of the radiative transfer equation useful for problems with steep source gradients

Authors
Journal
Journal of Computational Physics
0021-9991
Publisher
Elsevier
Publication Date
Volume
10
Issue
3
Identifiers
DOI: 10.1016/0021-9991(72)90045-9

Abstract

Abstract A simple transformation of the dependent variable in the radiative transfer equation is described which eliminates most numerical solution problems caused by rapidly varying (spatially or temporally) sources. Numerical results for several problems illustrate the improved accuracy obtained with the transformed equation.

There are no comments yet on this publication. Be the first to share your thoughts.